Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 286, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 17, 2009, 6:16 PM MDT for Chase County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2009, 6:16 PM MDT (00:16 UTC)
- Expired
- Jul 17, 2009, 6:49 PM MDT
- In force
- 33 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Chase County, NE
The radar
The Goodland radar (KGLD), 113 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3559 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 180016
SVRLBF
NEC029-180100-
/O.NEW.KLBF.SV.W.0286.090718T0016Z-090718T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
616 PM MDT FRI JUL 17 2009
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 700 PM MDT
* AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED OVER
SOUTHWESTERN CHASE COUNTY...OR 18 MILES SOUTHWEST OF IMPERIAL...AND
MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHERN CHASE COUNTY AT 630 PM MDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4034 10195 4034 10204 4035 10206 4043 10206
4043 10205 4046 10184 4035 10163 4033 10169
4034 10170 4033 10194
TIME...MOT...LOC 0016Z 319DEG 24KT 4038 10193
$$
SPRINGER2 follow-up statements
000
WWUS53 KLBF 180034
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM MDT FRI JUL 17 2009
NEC029-180100-
/O.CON.KLBF.SV.W.0286.000000T0000Z-090718T0100Z/
CHASE NE-
634 PM MDT FRI JUL 17 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHWESTERN CHASE COUNTY...
AT 633 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER SOUTHWESTERN CHASE COUNTY...OR 16 MILES SOUTHWEST OF
IMPERIAL...MOVING SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHERN CHASE COUNTY AT 650 PM MDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4034 10195 4034 10204 4035 10206 4043 10206
4043 10205 4046 10184 4035 10163 4033 10169
4034 10170 4033 10194
TIME...MOT...LOC 0034Z 306DEG 15KT 4038 10187
$$
SPRINGER000
WWUS53 KLBF 180049
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM MDT FRI JUL 17 2009
NEC029-180059-
/O.CAN.KLBF.SV.W.0286.000000T0000Z-090718T0100Z/
CHASE NE-
649 PM MDT FRI JUL 17 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHASE COUNTY IS
CANCELLED...
LAT...LON 4034 10195 4034 10204 4035 10206 4043 10206
4043 10205 4046 10184 4035 10163 4033 10169
4034 10170 4033 10194
TIME...MOT...LOC 0049Z 306DEG 15KT 4034 10180
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:41 PM MDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 17, 2:41 PM MDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 341 PM CDT FRI JUL 17 2009 .SYNOPSIS... AT H5 RIDGE OVER WESTERN CONUS AND A STRONG UPPER LOW OVER THE GREAT LAKES. AT THE SURFACE HIGH PRESSURE OVER THE NORTHERN PLAINS. && .DISCUSSION... MODELS IN GOOD AGREEMENT IN NEAR TERM AND HAVE GONE WITH A BLEND. IN WESTERN NEBRASKA WITH ONGOING PRECIPITATION AND NEW CELLS DEVELOPING OVER EASTERN WYOMING AND THE NEBRASKA PANHANDLE WILL KEEP SCATTERED PRECIPITATION OVER WESTERN ZONES WEST OF A BROKEN BOW TO MERRIMAN LINE. MU CAPES MOISTURE AND UPSLOPE WILL FAVOR SOUTHWEST ZONES FOR SEVERE WEATHER INTO THE EARLY EVENING. THEN TRW CONTINUING INTO SATURDAY MORNING. HAVE DROPPED OVERNIGHT LOWS OVER NORTH CENTRAL INTO THE UPPER 40S ALONG WITH MAV GUIDANCE. SATURDAY WILL BE SIMILAR SETUP TO TODAY WITH FAVORABLE CONDITIONS FOR THUNDERSTORMS TO THE SOUTHWEST. TEMPERATURES TO BE SLIGHTLY WARMER AS H5 RIDGE BUILDS EAST INTO THE NORTHERN HIGH PLAINS. SUNDAY INTO MONDAY A WARM FRONT LIFTS TO THE NORTHEAST OVER THE FORECAST AREA. HAVE RETAINED SCATTERED PRECIPITATION. MONDAY LOOKS INTERESTING WITH COLD FRONTAL BOUNDARY JUST TO THE NORTH AND DROPPING SOUTH DURING PRIME HEATING. HAVE LOWERED TEMPERATURES BACK INTO THE MID 80S MONDAY AND TUESDAY. NEXT SYSTEM TO APPROACH THURSDAY FRIDAY TIME FRAME. HAVE LEFT DRY FOR NOW WITH TEMPERATURES IN THE UPPER 80S LOW 90S. && .AVIATION... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH 08Z SATURDAY...ALONG AND SOUTHWEST OF A NEARLY STATIONARY FRONT WHICH EXTENDS FROM CDR TO LXN. MVFR AND ISOLATED IFR ARE EXPECTED IN AND AROUND ANY THUNDERSTORM ACTIVITY...OTHERWISE VFR SHOULD PREVAIL. WINDS WILL BE LIGHT AND VARIABLE...BUT LOCALLY GUSTY IN AND AROUND THUNDERSTORMS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...POWER AVIATION...TAYLOR
Hazardous weather outlook, Jul 17, 3:31 PM MDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 431 PM CDT FRI JUL 17 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-182145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 431 PM CDT FRI JUL 17 2009 /331 PM MDT FRI JUL 17 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS WEST OF A LINE FROM OCONTO...TO ARNOLD...TO RUSHVILLE. A FEW OF THE STORMS MAY BE SEVERE...WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY...AS HIGHER HUMIDITY LEVELS MOVE BACK INTO THE REGION FROM THE SOUTH. THE TIME FRAME FOR THUNDERSTORMS TO BE THE MOST NUMEROUS AND POSSIBLY SEVERE WILL BE MONDAY AFTERNOON AND MONDAY NIGHT...AS A COLD FRONT AND UPPER LEVEL DISTURBANCE PASS THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS WESTERN NEBRASKA TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, Jul 17, 5:22 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM CDT FRI JUL 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 1 E BIG SPRINGS 41.06N 102.06W
07/17/2009 M1.00 INCH DEUEL NE NWS EMPLOYEE
NWS EMPLOYEE REPORTED QUARTER SIZE HAIL FROM STORM.
&&
SJACOBSLocal storm report, Jul 17, 5:30 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
630 PM CDT FRI JUL 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 6 N BRANDON 41.11N 100.37W
07/17/2009 E1.00 INCH LINCOLN NE PUBLIC
&&
BTAYLORLocal storm report, Jul 17, 5:33 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
633 PM CDT FRI JUL 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 7 N BRANDON 40.90N 101.93W
07/17/2009 E1.00 INCH PERKINS NE PUBLIC
&&
BTAYLORLocal storm report, Jul 17, 5:45 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT FRI JUL 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 3 W BRANDON 40.80N 101.99W
07/17/2009 E0.50 INCH PERKINS NE PUBLIC
PUBLIC REPORTED PEA TO DIME SIZE HAIL FROM STORM.
&&
SJACOBSLocal storm report, Jul 17, 5:49 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM CDT FRI JUL 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM HAIL EUSTIS 40.66N 100.03W
07/17/2009 M0.75 INCH FRONTIER NE CO-OP OBSERVER
0315 AM HAIL 10 S NORTH PLATTE 40.99N 100.77W
07/17/2009 M0.88 INCH LINCOLN NE NWS EMPLOYEE
0520 AM HAIL OGALLALA 41.13N 101.72W
07/17/2009 E1.00 INCH KEITH NE LAW ENFORCEMENT
DIME TO QUARTER SIZE HAIL IN THE CITY OF OGALLALA.
0557 AM HAIL NORTH PLATTE 41.13N 100.77W
07/17/2009 E0.75 INCH LINCOLN NE OFFICIAL NWS OBS
A FEW HAIL STONES RANGING FROM PEA TO DIME SIZE FELL AT
THE NORTH PLATTE AIRPORT.
0615 AM HEAVY RAIN 8 SW MADRID 40.77N 101.65W
07/17/2009 M1.23 INCH PERKINS NE PUBLIC
0700 AM HEAVY RAIN 7 NW MADRID 40.92N 101.64W
07/17/2009 M1.58 INCH PERKINS NE PUBLIC
0700 AM HEAVY RAIN 5 E WAUNETA 40.42N 101.28W
07/17/2009 M2.36 INCH HAYES NE PUBLIC
0700 AM HEAVY RAIN 9 NNE GRANT 40.96N 101.66W
07/17/2009 M1.19 INCH PERKINS NE PUBLIC
0800 AM HEAVY RAIN MADRID 40.85N 101.54W
07/17/2009 M1.67 INCH PERKINS NE CO-OP OBSERVER
0800 AM HEAVY RAIN 5 SSE SPENCER 42.81N 98.66W
07/17/2009 M1.23 INCH BOYD NE CO-OP OBSERVER
0800 AM HEAVY RAIN IMPERIAL 40.52N 101.64W
07/17/2009 M1.14 INCH CHASE NE ASOS
0923 AM HAIL 7 W NORTH PLATTE 41.13N 100.91W
07/17/2009 E1.00 INCH LINCOLN NE PUBLIC
0923 AM HAIL 7 WNW NORTH PLATTE 41.17N 100.90W
07/17/2009 E0.88 INCH LINCOLN NE PUBLIC
0925 AM HAIL 6 WNW NORTH PLATTE 41.17N 100.88W
07/17/2009 E0.88 INCH LINCOLN NE PUBLIC
0958 AM HAIL 7 N PAXTON 41.23N 101.36W
07/17/2009 E1.00 INCH KEITH NE PUBLIC
1004 AM HAIL 5 NE PAXTON 41.18N 101.29W
07/17/2009 E1.00 INCH KEITH NE PUBLIC
HAIL LASTED APPROXIMATELY 10 MINUTES. MOST HAIL STONES
WERE NICKEL SIZE...BUT SOME WERE AS LARGE AS QUARTERS.
1010 AM HAIL 5 ESE ARTHUR 41.54N 101.60W
07/17/2009 E0.25 INCH ARTHUR NE PUBLIC
PEA SIZE HAIL.
1010 AM HAIL 7 SE ARTHUR 41.50N 101.60W
07/17/2009 E0.88 INCH ARTHUR NE PUBLIC
NICKEL SIZE HAIL ACCOMPANIED BY HEAVY RAIN.
1011 AM HAIL SARBEN 41.16N 101.30W
07/17/2009 E1.00 INCH KEITH NE TRAINED SPOTTER
1035 AM HAIL 12 SE ARTHUR 41.45N 101.53W
07/17/2009 E1.75 INCH ARTHUR NE PUBLIC
SEVERAL HAIL STONES WERE THE SIZE OF QUARTERS...AND SOME
WERE AS LARGE AS GOLF BALLS.
1050 AM HAIL 5 NNW WALLACE 40.90N 101.20W
07/17/2009 E1.00 INCH LINCOLN NE PUBLIC
QUARTER SIZE HAIL.
1110 AM HAIL 2 NE ROSCOE 41.16N 101.57W
07/17/2009 E1.75 INCH KEITH NE PUBLIC
HAIL RANGING IN SIZE FROM ONE HALF INCH IN DIAMETER UP TO
THE SIZE OF GOLF BALLS /1.75 INCHES IN DIAMETER/ BEGAN
AROUND 1110 AM CDT AND LASTED APPROXIMATELY 10 MINUTES.
THE HAIL COVERED THE GROUND WHITE.
1110 AM HAIL KEYSTONE 41.22N 101.59W
07/17/2009 E1.75 INCH KEITH NE PUBLIC
GOLF BALL SIZE HAIL IN THE TOWN OF KEYSTONE.
1125 AM HAIL 13 NW HAYES CENTER 40.64N 101.20W
07/17/2009 E1.50 INCH HAYES NE PUBLIC
HAIL WAS SLIGHTLY LARGER THAN WALNUTS.
1130 AM HAIL 7 S ROSCOE 41.03N 101.60W
07/17/2009 E2.50 INCH KEITH NE PUBLIC
HAIL AS LARGE AS TENNIS BALLS FELL BETWEEN 1130 AND 1140
AM CDT. THE HAIL COVERED THE GROUND...AND WAS ACCOMPANIED
BY STRONG WINDS AND HEAVY RAINFALL.
1142 AM HAIL 8 NW HAYES CENTER 40.59N 101.13W
07/17/2009 E1.75 INCH HAYES NE PUBLIC
1153 AM HAIL 7 W HAYES CENTER 40.51N 101.15W
07/17/2009 E1.75 INCH HAYES NE EMERGENCY MNGR
1205 PM HAIL 8 SW HAYES CENTER 40.43N 101.13W
07/17/2009 E1.75 INCH HAYES NE PUBLIC
HAIL AS LARGE AS GOLF BALLS COVERED THE GROUND.
1205 PM HAIL 4 NE GRANT 40.89N 101.67W
07/17/2009 E1.50 INCH PERKINS NE PUBLIC
THE HAIL WAS AS LARGE AS PING PONG BALLS.
1215 PM HAIL 3 NW KEYSTONE 41.25N 101.63W
07/17/2009 E1.00 INCH KEITH NE PUBLIC
QUARTER SIZE HAIL.
1227 PM HAIL 2 E OGALLALA 41.13N 101.68W
07/17/2009 E1.75 INCH KEITH NE LAW ENFORCEMENT
GOLF BALL SIZE HAIL.
1235 PM HAIL 1 SE OGALLALA 41.12N 101.71W
07/17/2009 E1.75 INCH KEITH NE LAW ENFORCEMENT
GOLF BALL SIZE HAIL AT THE OGALLALA GOLF COURSE.
1250 PM HAIL 4 NE IMPERIAL 40.56N 101.58W
07/17/2009 E1.25 INCH CHASE NE PUBLIC
HAIL STONES RANGED FROM PEA SIZE UP TO THE SIZE OF HALF
DOLLARS...WHICH IS 1.25 INCHES IN DIAMETER.
0104 PM HAIL 5 N GRANT 40.92N 101.73W
07/17/2009 E1.00 INCH PERKINS NE FIRE DEPT/RESCUE
THE FIRE DEPARTMENT REPORTED HAIL WITH SOME STONES AS
LARGE AS QUARTERS.
0105 PM HAIL 6 N GRANT 40.93N 101.73W
07/17/2009 E1.75 INCH PERKINS NE LAW ENFORCEMENT
GOLF BALL SIZE HAIL FELL ALONG HIGHWAY 61.
0105 PM HAIL IMPERIAL 40.52N 101.64W
07/17/2009 E1.00 INCH CHASE NE PUBLIC
MOST OF THE HAIL STONES WERE THE SIZE OF NICKELS...BUT
SOME WERE AS LARGE AS QUARTERS.
0117 PM HAIL 6 NE GRANT 40.91N 101.64W
07/17/2009 E0.50 INCH PERKINS NE PUBLIC
PUBLIC REPORT OF MARBLE SIZED HAIL.
0123 PM HAIL N GRANT 40.84N 101.73W
07/17/2009 E1.00 INCH PERKINS NE PUBLIC
PUBLIC REPORT OF QUARTER SIZE HAIL WITH STRONG WINDS JUST
NORTH OF GRANT.
0125 PM HAIL 4 SW GRANT 40.80N 101.78W
07/17/2009 E1.25 INCH PERKINS NE FIRE DEPT/RESCUE
QUARTER TO HALF DOLLAR SIZE HAIL.
0129 PM HAIL 3 S GRANT 40.80N 101.73W
07/17/2009 E1.00 INCH PERKINS NE PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL SOUTH OF GRANT.
0130 PM HAIL 15 N IMPERIAL 40.73N 101.64W
07/17/2009 E2.75 INCH PERKINS NE PUBLIC
PUBLIC REPORTED BASEBALL SIZED HAIL 4 MILES NORTH OF THE
CHASE/PERKINS COUNTY LINE.
0143 PM HAIL 10 SSE GRANT 40.71N 101.65W
07/17/2009 M1.75 INCH PERKINS NE PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL WITH HEAVY RAIN.
0147 PM HAIL 10 N IMPERIAL 40.66N 101.64W
07/17/2009 M1.75 INCH CHASE NE PUBLIC
PUBLIC REPORTED GOLF BALL SIZE HAIL WITH HEAVY RAIN.
0157 PM HAIL 5 NW IMPERIAL 40.57N 101.71W
07/17/2009 E1.50 INCH CHASE NE PUBLIC
PUBLIC CONTINUED TO REPORT HAIL AS LARGE AS PING PONG
BALLS WITH RAIN.
0401 PM HAIL 14 NNW ARTHUR 41.76N 101.80W
07/17/2009 E1.00 INCH GRANT NE PUBLIC
PUBLIC ESTIMATE HAIL UP TO THE SIZE OF QUARTERS FROM THE
STORM.
0408 PM HAIL 11 N ARTHUR 41.73N 101.69W
07/17/2009 E0.88 INCH ARTHUR NE PUBLIC
PUBLIC REPORTED HAIL UP TO THE SIZE OF NICKELS COVERING
THE GROUND.
0451 PM HAIL 3 SW ARTHUR 41.54N 101.73W
07/17/2009 E0.50 INCH ARTHUR NE PUBLIC
PUBLIC REPORTED MARBLE SIZE HAIL.
0544 PM HAIL LEWELLEN 41.33N 102.14W
07/17/2009 E1.75 INCH GARDEN NE LAW ENFORCEMENT
HAIL WAS ACCOMPANIED BY 30 TO 40 MPH WINDS.
0558 PM HAIL LEWELLEN 41.33N 102.14W
07/17/2009 M2.50 INCH GARDEN NE PUBLIC
PUBLIC MEASURED 2 1/2 INCH HAIL IN THE TOWN OF LEWELLEN.
0614 PM HAIL 4 SE LEWELLEN 41.29N 102.09W
07/17/2009 E1.25 INCH GARDEN NE PUBLIC
PUBLIC REPORTED HAIL UP TO THE SIZE OF HALF DOLLARS AT
APPROXIMATELY 550 PM CDT.
0614 PM HAIL 5 SW BRULE 41.04N 101.96W
07/17/2009 M0.88 INCH KEITH NE PUBLIC
0620 PM HAIL 1 E BIG SPRINGS 41.06N 102.06W
07/17/2009 M1.00 INCH DEUEL NE NWS EMPLOYEE
NWS EMPLOYEE REPORTED QUARTER SIZE HAIL FROM STORM.
0622 PM HAIL 7 N BRANDON 40.90N 101.93W
07/17/2009 E1.00 INCH PERKINS NE PUBLIC
0645 PM HAIL 3 W BRANDON 40.80N 101.99W
07/17/2009 E0.50 INCH PERKINS NE PUBLIC
PUBLIC REPORTED PEA TO DIME SIZE HAIL FROM STORM.
&&
SJACOBSLocal storm report, Jul 17, 5:55 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
655 PM CDT FRI JUL 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 3 SW BRANDON 40.77N 101.97W
07/17/2009 M0.50 INCH PERKINS NE PUBLIC
THE PUBLIC REPORTED DIME SIZE HAIL FROM STORM.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 5:56 AM MDT | River Flood Warning | LBF | Chase, Hayes | 7 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.